Alert archive / Nebraska / Tornado Warnings in 2014

Tornado Warning 5, NWS Omaha, NE

May 11, 2014Lancaster County, Saunders County, Nebraska

NWS Omaha, NE issued this tornado warning at May 11, 2014, 6:19 PM CDT for Lancaster County, Saunders County, Nebraska. It was in force for 41 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 11, 2014, 6:19 PM CDT (23:19 UTC)
Expired
May 11, 2014, 7:00 PM CDT
In force
41 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Tornado
Observed
Hail
0.75 in

Counties Lancaster County, NE, Saunders County, NE

The radar

The Omaha radar (KOAX), 42 km from the middle of the area, began a volume at 23:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 11, 6:20 PM CDTTORNADO2 W Raymond, NEOUTBUILDINGS DAMAGED...TREES DOWN FROM POSSIBLE TORNADO. TIME ESTIMATED BY RADAR.
May 11, 6:24 PM CDTTORNADO1 W Davey, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 11, 2:21 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Topeka, KS (KFOE), launched 12:00Z, 11.3 hours before the alert went out and 242 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2014-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1518 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2014-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 379 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1518 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
770 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
379 m²/s²
0-3 km storm-relative helicity
477 m²/s²
Significant tornado parameter
4.0
Supercell composite
17.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

708 
WFUS53 KOAX 112319
TOROAX
NEC109-155-120000-
/O.NEW.KOAX.TO.W.0005.140511T2319Z-140512T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
619 PM CDT SUN MAY 11 2014

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTH CENTRAL SAUNDERS COUNTY IN EAST CENTRAL NEBRASKA...
  NORTHERN LANCASTER COUNTY IN SOUTHEAST NEBRASKA...

* UNTIL 700 PM CDT

* AT 619 PM CDT...A CONFIRMED TORNADO WAS LOCATED 7 MILES SOUTHEAST
  OF VALPARAISO...OR 12 MILES NORTH OF LINCOLN...MOVING NORTHEAST AT
  30 MPH.

  HAZARD...DAMAGING TORNADO. 

  SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  SOUTH CENTRAL SAUNDERS AND NORTHERN LANCASTER COUNTIES...INCLUDING
  THE FOLLOWING LOCATIONS...DAVEY...RAYMOND...BRANCHED OAK STATE
  RECREATION AREA...ITHACA AND CERESCO.

THIS INCLUDES HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 81  AND 87 .
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW! MOVE TO A
BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY
BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4089 9685 4101 9690 4120 9658 4116 9646
      4101 9648
TIME...MOT...LOC 2319Z 237DEG 26KT 4099 9677 

TORNADO...OBSERVED
HAIL...<.75IN

$$

BOUSTEAD/MAYES
5 follow-up statements
353 
WWUS53 KOAX 112327
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
627 PM CDT SUN MAY 11 2014

NEC109-155-120000-
/O.CON.KOAX.TO.W.0005.000000T0000Z-140512T0000Z/
SAUNDERS NE-LANCASTER NE-
627 PM CDT SUN MAY 11 2014

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR SOUTH
CENTRAL SAUNDERS AND NORTHERN LANCASTER COUNTIES...
    
AT 626 PM CDT...A CONFIRMED TORNADO WAS LOCATED NEAR RAYMOND...OR 11 
MILES NORTH OF LINCOLN...MOVING NORTHEAST AT 30 MPH.

HAZARD...DAMAGING TORNADO AND TWO INCH HAIL. 

SOURCE...LAW ENFORCEMENT CONFIRMED TORNADO. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

LOCATIONS IMPACTED INCLUDE...
CERESCO...RAYMOND...DAVEY...ITHACA AND BRANCHED OAK STATE RECREATION
AREA.

THIS INCLUDES HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 81  AND 87 .
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW! MOVE TO A
BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY
BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4089 9685 4101 9690 4120 9658 4116 9646
      4101 9648
TIME...MOT...LOC 2326Z 245DEG 26KT 4098 9675 

TORNADO...OBSERVED
HAIL...2.00IN

$$

BOUSTEAD/MAYES
001 
WWUS53 KOAX 112334
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
634 PM CDT SUN MAY 11 2014

NEC109-155-120000-
/O.CON.KOAX.TO.W.0005.000000T0000Z-140512T0000Z/
SAUNDERS NE-LANCASTER NE-
634 PM CDT SUN MAY 11 2014

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR SOUTH
CENTRAL SAUNDERS AND NORTHEASTERN LANCASTER COUNTIES...
    
AT 634 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 10 MILES NORTHWEST OF WAVERLY...OR 15 MILES NORTH OF
LINCOLN...MOVING NORTHEAST AT 45 MPH.

HAZARD...TORNADO AND TWO INCH HAIL. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

LOCATIONS IMPACTED INCLUDE...
CERESCO...DAVEY AND ITHACA. 

THIS INCLUDES HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 81  AND 87 .
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A
VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4096 9667 4107 9679 4120 9658 4116 9646
      4101 9648
TIME...MOT...LOC 2334Z 237DEG 39KT 4103 9664 

TORNADO...RADAR INDICATED
HAIL...2.00IN

$$

BOUSTEAD/MAYES
941 
WWUS53 KOAX 112344
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
644 PM CDT SUN MAY 11 2014

NEC109-155-120000-
/O.CON.KOAX.TO.W.0005.000000T0000Z-140512T0000Z/
SAUNDERS NE-LANCASTER NE-
644 PM CDT SUN MAY 11 2014

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR SOUTH
CENTRAL SAUNDERS AND NORTHEASTERN LANCASTER COUNTIES...
    
AT 644 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 9 MILES SOUTH OF WAHOO...OR 18 MILES NORTH OF LINCOLN...
MOVING NORTHEAST AT 30 MPH.

HAZARD...TORNADO AND TWO INCH HAIL. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

LOCATIONS IMPACTED INCLUDE...
CERESCO...DAVEY AND ITHACA. 

THIS INCLUDES HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 81  AND 87 .
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A
VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4096 9667 4110 9674 4120 9658 4116 9646
      4101 9648
TIME...MOT...LOC 2344Z 238DEG 25KT 4107 9660 

TORNADO...RADAR INDICATED
HAIL...2.00IN

$$

BOUSTEAD/MAYES
789 
WWUS53 KOAX 112350
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
650 PM CDT SUN MAY 11 2014

NEC109-112359-
/O.CAN.KOAX.TO.W.0005.000000T0000Z-140512T0000Z/
LANCASTER NE-

650 PM CDT SUN MAY 11 2014

...THE TORNADO WARNING FOR NORTHEASTERN LANCASTER COUNTY IS
CANCELLED...
    
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT 
OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY AFTERNOON
FOR SOUTHWESTERN IOWA AND SOUTHEAST NEBRASKA.

LAT...LON 4105 9659 4115 9666 4120 9658 4116 9646
      4105 9647
TIME...MOT...LOC 2349Z 238DEG 25KT 4109 9656 

$$

NEC155-120000-
/O.CON.KOAX.TO.W.0005.000000T0000Z-140512T0000Z/
SAUNDERS NE-
650 PM CDT SUN MAY 11 2014

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR SOUTH
CENTRAL SAUNDERS COUNTY...
    
AT 649 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 8 MILES SOUTH OF WAHOO...OR 20 MILES NORTH OF LINCOLN...
MOVING NORTHEAST AT 30 MPH.

HAZARD...TORNADO AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

LOCATIONS IMPACTED INCLUDE...
ITHACA.

THIS INCLUDES HIGHWAY 77 IN NEBRASKA NEAR MILEMARKER 87 .
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A
VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4105 9659 4115 9666 4120 9658 4116 9646
      4105 9647
TIME...MOT...LOC 2349Z 238DEG 25KT 4109 9656 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

BOUSTEAD
683 
WWUS53 KOAX 112356
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
656 PM CDT SUN MAY 11 2014

NEC155-120005-
/O.EXP.KOAX.TO.W.0005.000000T0000Z-140512T0000Z/
SAUNDERS NE-
656 PM CDT SUN MAY 11 2014

...THE TORNADO WARNING FOR SOUTH CENTRAL SAUNDERS COUNTY WILL EXPIRE
AT 700 PM CDT...
    
THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING HAS
BEEN CANCELLED. HOWEVER...LARGE HAIL AND DAMAGING WINDS REMAIN LIKELY
AND A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR THE AREA.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY AFTERNOON
FOR SOUTHWESTERN IOWA AND SOUTHEAST NEBRASKA.

LAT...LON 4105 9659 4115 9666 4120 9658 4116 9646
      4105 9647
TIME...MOT...LOC 2353Z 237DEG 26KT 4109 9656 

$$

BOUSTEAD/MAYES

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this tornado warning went out at May 11, 3:07 PM CDT, 3 hours 12 minutes earlier.

Area forecast discussion, May 11, 3:07 PM CDT, 3 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
307 PM CDT SUN MAY 11 2014

.SHORT TERM...(TONIGHT THROUGH WEDNESDAY)
ISSUED AT 306 PM CDT SUN MAY 11 2014

OBVIOUS NEAR TERM CONCERN IS POTENTIAL SVR WX OUTBREAK THIS AFTN AND
EVENING. CURRENTLY...REGIONAL OBS WERE CLEARLY SHOWING A VERY
INTENSE...NEARLY STAGNANT..BAROCLINIC ZONE PARALLEL TO AN INVERTED
TROF EXTENDING ROUGHLY FROM ERN IA TO WRN KS. ENVIRONMENT JUST SOUTH
OF THE BNDRY CONTINUING TO DESTABILIZED IN RESPONSE TO DAYTIME HEATING
ALONG WITH STOUT LLVL MOISTURE TRANSPORT UNDERWAY...PWS VALUES AROUND
1.5" SO FAR....PUSHING SBCAPE TO 4000J/KG. WITH QUITE INTENSE EFF
SRH IN PLACE AS WELL...ELEMENTS OVERLAPPING FOR POSSIBLE TORNADIC
SUPERCELL DEVELOPMENT APPEAR TO FOCUSED VERY CLOSE TO THE SRN CWA.

JUST A MATTER OF TIME NOW FOR CONVECTION TO FIRE FROM ABOUT CNTRL KS
TO NERN NEB ALONG SFC BNDRY. RAP13 ADVERTISING 0-1KM EFF SRH/MEAN
LYR LCL/EXTREME INSTABILITY WILL REMAIN FAVORABLE FOR TOR
DEVELOPMENT THRU AT LEAST EARLY THIS EVENING. ALSO...GIVEN HIGH
ENVIRONMENTAL MOISTURE CONTENT/PCPN EFFICIENCY...IT IS QUITE
PROBABLE OCCASIONAL PDS OF HVY RAIN SHOWERS WILL RESULT IN AREAS OF
FLASH FLOODING THRU TONIGHT. THUS IN ADDITION TO TOR WATCH...HAVE
OPTED TO ISSUE FLASH FLOOD WATCH OVER MOST OF THE CWA AS WELL. PCPN
ACTIVITY SHOULD GRADUALLY COME TO AN END THEN BY EARLY MON EVENING.

DRY AND COOL THEN TUESDAY AND WEDNESDAY.

.LONG TERM...(WEDNESDAY NIGHT THROUGH SUNDAY)
ISSUED AT 306 PM CDT SUN MAY 11 2014

GOING FCST IN PRETTY GOOD SHAPE. ONLY SIGNIFICANT CHANGE MADE WAS
REMOVING POPS ON THURSDAY AS MODELS ARE IN AGREEMENT FOCUS FOR PCPN
DEVELOPMENT WILL BE WELL WEST OF THE CWA. OTHERWISE...COOL AIR
MASS/BELOW NORM TEMPS SHOULD PREVAIL THRU THE EXTENDED PDS WITH
LARGE/DEEP UPPER TROF PRETTY MUCH THE DOMINATE FEATURE OVER THE
CONUS.

&&

.AVIATION...(18Z TAFS FOR KOFK...KLNK AND KOMA.)
ISSUED AT 1220 PM CDT SUN MAY 11 2014

EXPECT MAINLY MVFR CEILINGS THROUGH THE PERIOD. TRIED TO TIME THE
HIGHEST TSRA PROBABILITIES. DID NOT MENTION HAIL FOR NOW BUT MAY
NEED TO AMEND FOR THAT AT SOME POINT. WIND GUSTS COULD REACH OVER
40 KNOTS MAINLY AT KLNK AND KOMA. WINDS WILL TURN TO THE NORTH AT
KOFK FIRST...THEN KLNK AND KOMA LATER AS THE LOW PRESSURE SYSTEM
PULLS OFF TO THE EAST.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR NEZ015-032>034-
     042>045-050>053-065>068-078-088>093.

IA...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR IAZ043-055-056-069-
     079-080-090-091.

&&

SHORT TERM...DEE
LONG TERM...DEE
AVIATION...MILLER
Hazardous weather outlook, May 11, 4:29 PM CDT, 1 hour 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
429 PM CDT SUN MAY 11 2014

IAZ043-055-056-069-079-080-090-091-NEZ015-018-030>034-042>045-
050>053-065>068-078-088>093-121130-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-THURSTON-WAYNE-BOONE-MADISON-STANTON-CUMING-BURT-PLATTE-
COLFAX-DODGE-WASHINGTON-BUTLER-SAUNDERS-DOUGLAS-SARPY-SEWARD-
LANCASTER-CASS-OTOE-SALINE-JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-
RICHARDSON-
429 PM CDT SUN MAY 11 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST
NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...TONIGHT AND MONDAY

SEVERE THUNDERSTORMS ALONG WITH AREAS OF FLASH FLOODING ARE LIKELY
THIS EVENING.

SEVERE STORM ARE LIKELY DURING THE LATE AFTERNOON AND EARLY
EVENING HOURS. WITH STOUT ENVIRONMENTAL SHEAR IN PLACE...SOME
STORMS WILL BE CAPABLE OF PRODUCING TORNADOES...ALONG WITH VERY
LARGE HAIL AND DAMAGING WINDS.

ALSO...GIVEN THE HIGH ENVIRONMENTAL MOISTURE CONTENT OVER THE
REGION...IT IS QUITE PROBABLE OCCASIONAL PERIODS OF HEAVY RAIN
SHOWERS WILL RESULT IN AREAS OF FLASH FLOODING INTO EARLY MONDAY
MORNING.

.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY LATE THIS AFTERNOON AND EARLY
EVENING. VOLUNTEER SPOTTERS ACROSS SOUTHEAST NEBRASKA AND WESTERN
IOWA SHOULD BE READY FOR IMMEDIATE DEPLOYMENT.

ALSO...ANY REPORTS OF FLASH FLOODING WOULD BE APPRECIATED.

NEZ011-012-016-017-121130-
KNOX-CEDAR-ANTELOPE-PIERCE-
429 PM CDT SUN MAY 11 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
NEBRASKA.

.DAY ONE...TONIGHT AND MONDAY

OCCASIONAL THUNDERSTORMS WILL BE POSSIBLE TONIGHT...BUT THE MAIN
THREAT OF SEVERE STORMS IS FARTHER TO THE SOUTH AND EAST.

.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH MONDAY.

In the hours before

Local storm report, May 11, 5:05 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
505 PM CDT SUN MAY 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0502 PM     TORNADO          1 NW CORDOVA            40.73N 97.36W
05/11/2014                   SEWARD             NE   LAW ENFORCEMENT

&&

RCHERMOK
Local storm report, May 11, 5:17 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
517 PM CDT SUN MAY 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0512 PM     TORNADO          3 W FRIEND              40.65N 97.34W
05/11/2014                   SALINE             NE   EMERGENCY MNGR

            CENTER PIVOTS FLIPPED AND TREES DOWNED. POSSIBLE RFD WIND
            DAMAGE FROM CELL PRODUCING THE TORNADO IF NOT FROM THE
            TORNADO ITSELF.

&&

RCHERMOK
Local storm report, May 11, 5:20 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
520 PM CDT SUN MAY 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0518 PM     TORNADO          1 S CORDOVA             40.70N 97.35W
05/11/2014                   SEWARD             NE   LAW ENFORCEMENT

            ABOUT 1/2 MILE SOUTH OF CORDOVA...DAMAGE REPORTED.

&&

RCHERMOK
Local storm report, May 11, 5:26 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
526 PM CDT SUN MAY 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0522 PM     TORNADO          2 N BEAVER CROSSING     40.81N 97.28W
05/11/2014                   SEWARD             NE   LAW ENFORCEMENT

            ABOUT 1 1/2 MILES SOUTH OF I80 MILE MARKER 369.

&&

RCHERMOK
Local storm report, May 11, 6:04 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
604 PM CDT SUN MAY 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0601 PM     TSTM WND GST     3 N MILFORD             40.82N 97.05W
05/11/2014  E90 MPH          SEWARD             NE   TRAINED SPOTTER

            NEAR I80 NORTH OF MILFORD ESTIMATED WINDS OF 90
            MPH...POSSIBLE RFD WIND.

&&

RCHERMOK
Local storm report, May 11, 6:08 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
608 PM CDT SUN MAY 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     TORNADO          1 W BEAVER CROSSING     40.78N 97.30W
05/11/2014                   SEWARD             NE   TRAINED SPOTTER

            VIA NWS HASTINGS. TORNADO JUST SOUTH OF INTERSTATE 80
            WEST OF BEAVER CROSSING.

&&

MILLER

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 12:34 AM CDTSpecial Weather StatementOAXRichardson41 min
May 11, 12:39 AM CDTSevere Thunderstorm WarningOAXRichardson36 min
May 11, 3:45 AM CDTSpecial Weather StatementOAXSaline, Seward60 min
May 11, 3:55 AM CDTSevere Thunderstorm WarningOAXGage, Jefferson50 min
May 11, 4:24 AM CDTSpecial Weather StatementOAXLancaster, Otoe51 min
May 11, 4:46 AM CDTSpecial Weather StatementOAXGage, Johnson, Nemaha, Pawnee, Richardson, Saline44 min
May 11, 7:16 AM CDTSpecial Weather StatementOAXButler, Saunders, Seward44 min
May 11, 7:25 AM CDTSevere Thunderstorm WarningOAXButler, Lancaster, Saunders, Seward50 min
May 11, 7:53 AM CDTSevere Thunderstorm WarningOAXCass, Lancaster, Otoe, Saunders, Seward37 min
May 11, 8:25 AM CDTSevere Thunderstorm WarningOAXCass, Sarpy, Saunders50 min
May 11, 3:05 PM CDTFlash Flood WatchOAXBurt, Butler, Cass, Colfax, Cuming, Dodge and 17 more10 hr
May 11, 4:28 PM CDTSpecial Weather StatementOAXSeward47 min
May 11, 4:49 PM CDTSevere Thunderstorm WarningOAXSaline, Seward41 min
May 11, 4:53 PM CDTTornado WarningOAXSaline, Seward52 min
May 11, 5:28 PM CDTSevere Thunderstorm WarningOAXButler, Lancaster, Seward47 min
May 11, 5:40 PM CDTTornado Warning Tornado observedOAXLancaster, Seward50 min
May 11, 6:04 PM CDTSevere Thunderstorm WarningOAXSeward26 min
May 11, 6:05 PM CDTTornado WarningOAXSeward25 min
May 11, 6:08 PM CDTSevere Thunderstorm WarningOAXButler, Lancaster, Saunders, Seward52 min
May 11, 6:15 PM CDTAreal Flood AdvisoryOAXSeward2 hr
May 11, 6:26 PM CDTSevere Thunderstorm WarningOAXBurt34 min
May 11, 6:48 PM CDTSevere Thunderstorm WarningOAXJefferson, Saline42 min
May 11, 6:49 PM CDTFlash Flood WarningOAXButler, Lancaster, Saunders, Seward3 hr
May 11, 6:54 PM CDTSevere Thunderstorm WarningOAXDouglas, Lancaster, Sarpy, Saunders51 min
May 11, 6:58 PM CDTTornado Warning Tornado observedOAXJefferson, Saline32 min

Nearby

Tornado Warnings in Nebraska, 2014Every tornado warning in 2014Tornadoes in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.